help me out

I was admitted for severe recurrent asthma attacks at the intensive care unit for two weeks. After my discharge a week ago, i've been wheezy, having episodes of breathlessness on the least exertion and peak flow rate of 220l/min.(normally 470l/min) I've been getting nocturnal attacks that responds poorly to my reliever medications.

I'm currently on 2 puffs of Symbicort 200/6 four times daily as maintenance and 2-4 puffs as reliever therapy plus 4mg salbutamol tabs and 20mg Pred 3 times daily. Also on Salbutamol nebs PRN.

I've been sweating at night, having severe headaches, palpitaions, pain and numbness in my feet. Also bedridden from yesterday and grown puffy.

Does it normally happen that way when one is on these drugs or i'm the only one feeling this way? What is the best thing for me to do now cos I'm worried about how i feel now.

Please anyone's advice is welcomed.

3 Replies

  • Hello Pearl,

    Sorry you have been so unwell.

    We can't give out medical advice here as it would be very unwise for us to do so as we can't see you physically! (Please see the terms and conditions of the board)

    If you are feeling that unwell, please call a doctor or go back to the hospital as soon as you can - sorry, don't know how the health system works in Ghana.

    Take care


  • Pearl,

    It really does sound like you are very unwell at the moment - the symptoms you are describing certainly are not normal with the medication that you are on and could be very serious.

    Kate is quite right, it would be very unwise for us to try to give you medical advice in this situation, and I think it is likely that you require treatment that can't be given at home in any case. Please do seek emergency medical help and get yourself into hospital as soon as you can.

    Please see the Terms and Conditions for appropriate use of this board - it really is not appropriate for you to be asking questions like this, and it is potentially worrying to other board members.

    Em H

    (forum moderator/doctor)

  • Thanks so much Kate and Emily.

    I'm sorry for any inconvenience this post created for users of the message board.

    I went back to the hospital and got myself sorted out. I've been put on medications and I'm doing better now.


You may also like...